# SDR ABXA050130

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 72,791 hours, 84,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED FS 1090, APPROXIMATELY 4 INCHES TO THE LEFT OF VERTICAL STAB.  MANUFACTURED REPAIR DOUBLER FROM 2014-T6 .063 PO 408448187.  REPAIRED AREA IAW DC-9 SRM 53-01.
